Marketplace   Menu Guide   Complete Pages      
butler eagle
Site last updated: Thursday, November 20, 2014 Bookmark our site!
Local PennsylvaniaNationalInternationalNews Extras  
Published: February 1, 2014 print this article Print save this article Save email this article Email ENLARGE TEXT increase font decrease font

Police investigate potential Theraflu drug overdose death



PENN TWP — Township police report they are investigating a drug overdose case as being related to the “Theraflu” brand of heroin.
Police were called to a residence to check on the welfare of a 30-year-old man, whose name was not released by police.
Police said the man was dead upon the officers’ arrival.
Nearly two dozen people in Western Pennsylvania have died from a bad batch of heroin with the street name of Theraflu. It is a mixture of heroin and the potent narcotic painkiller Fentanyl.





Back
Comments
Order Photos!
 
MORE NEWS HEADLINES
arrow Final 2 Pa turnpike case defendants plead guilty
arrow HEADLINES
arrow Fire levels Jackson cottage
arrow Mass. town ends bid to ban tobacco sales
 
MOST READ ARTICLES
arrow After 4-hours, gas meeting to continue Dec. 29
arrow Where’s our paver?
arrow Police take man out of township meeting after outburst
arrow Angry outburst gets speaker tossed out